Vestnik St. Petersburg University, Mathematics
Vestnik St. Petersburg University, Mathematics is a journal that publishes original contributions in all areas of fundamental and applied mathematics. It is the prime outlet for the findings of scientists from the Faculty of Mathematics and Mechanics of St. Petersburg State University. Articles of the journal cover the major areas of fundamental and applied mathematics. The following are the main subject headings: Mathematical Analysis; Higher Algebra and Numbers Theory; Higher Geometry; Differential Equations; Mathematical Physics; Computational Mathematics and Numerical Analysis; Statistical Simulation; Theoretical Cybernetics; Game Theory; Operations Research; Theory of Probability and Mathematical Statistics, and Mathematical Problems of Mechanics and Astronomy.PEER REVIEW
Vestnik St. Petersburg University: Mathematics is a peer reviewed journal. We use a single blind peer review format. Our team of reviewers includes over 110 experts. The average period from submission to first decision in 2018 was 60 days, and that from first decision to acceptance was 120 days. The rejection rate for submitted manuscripts in 2018 was 30%. The final decision on the acceptance of an article for publication is made by the Editorial Board.
Any invited reviewer who feels unqualified or unable to review the manuscript due to the conflict of interests should promptly notify the editors and decline the invitation. Reviewers should formulate their statements clearly in a sound and reasoned way so that authors can use reviewer’s arguments to improve the manuscript. Personal criticism of the authors must be avoided. Reviewers should indicate in a review (i) any relevant published work that has not been cited by the authors, (ii) anything that has been reported in previous publications and not given appropriate reference or citation, (ii) any substantial similarity or overlap with any other manuscript (published or unpublished) of which they have personal knowledge.
Regularity of Solutions to a Model Oblique Derivative Problem for Quasilinear Parabolic Systems with Nondiagonal Principal Matrices
K. V. Kholshevnikov (January 2019)
- Journal Title
- Vestnik St. Petersburg University, Mathematics
- Volume 40 / 2007 - Volume 52 / 2019
- Print ISSN
- Online ISSN
- Pleiades Publishing
- Additional Links
To view the rest of this content please follow the download PDF link above.